Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Nausea, headaches and reddish ears. Taking prilosec for nausea. Do I need to go to an ENT doctor?

Hi, I ve had nausea and been foggy/light headed with light headaches for about a month. All blood work has come back normal. Yesterday got prescription for amoxicilian as one ear was a little red, I am also taking prilosec for the nausea. Yesterday I felt great, no nausea, very light head stuff. Today head stuff is back, foggy/light dizziness/light headache. What would going to an ENT do for me? What could be going on?
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello, thank you for communicating with us for your problem. as per the history you have told, it seems that you may be not tolerant to the amoxicillin. so I would suggest you to visit E.N.T surgeon as he/she can diagnose the problem and review the treatment.
Please don’t hesitate to consult and ask for any more queries. I will be pleased to answer.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor